# SDR CA081104004

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 4,733 hours
- Engine: Ge CF348E5A1
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 17063073405
- Condition: Broken
- Location: Rudder
- Part time: 6,515 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON PUSHBACK, RECEIVED FLIGHT CONTROL- NO DISPATCH MESSAGE. INVESTIGATION FOUND THE RUDDER UPPER FTG LUG BROKEN. RUDDER PCU ACTUATOR WAS INSTALLED 2007-05-17.  CAUSE WAS FOUND TO BE MISSING SLIDING BUSHING, P/N 170-62218-003, IPC 27-21-05 FIG.01 ITEM 170. THE ITEM WAS FOUND GREASED BUT NOT WORN IN A NEARBY CAVITY OF THE RUDDER. THIS IS CONFIRMED BY A CUT/SLICED COTTER PIN THAT IS STILL IN THE BOLT, WHICH WAS PULLED THROUGH THE LOWER LUG, AND CAUSED DAMAGE ON THE FLANGED BUSHING IN THE LOWER LUG, BUT NO DAMAGE WAS FOUND ON THE INSIDE OF THE SLIDING BUSHING. THE BUSHING WHEN CORRECTLY INSTALLED, SITS INSIDE THE FLANGED BUSHING, AND PREVENTS SIDE LOADS FROM BEING APPLIED ON THE LUGS WHEN THE ATTACH BOLT IS TORQUED.
